# SDR AALA201608089031

- Difficulty date: August 7, 2016
- Submitted: August 11, 2016
- Operation: Air carrier
- Aircraft: N277AY
- Make and model: Airbus A330-323
- Aircraft serial: 380
- Aircraft time: 70,545 hours, 10,013 cycles
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Transformer
- Condition: Defective
- Location: Chiller
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

FUMES AND EXCESSIVE HEAT DETECTED IN AFT GALLEY.   MAINTENANCE REPLACED THE RIGHT AFT CHILLER CIRCUIT BREAKER AND TRANSFORMER IAW WDM 25-56-07 AND 25-33-14/15.   A SATISFACTORY OPS CHECK WAS ACCOMPLISHED.
